On a generalization of the orthogonal regression

Lubomír Kubáček

Aplikace matematiky (1975)

  • Volume: 20, Issue: 2, page 87-95
  • ISSN: 0862-7940

How to cite

top

Kubáček, Lubomír. "On a generalization of the orthogonal regression." Aplikace matematiky 20.2 (1975): 87-95. <http://eudml.org/doc/14900>.

@article{Kubáček1975,
author = {Kubáček, Lubomír},
journal = {Aplikace matematiky},
language = {eng},
number = {2},
pages = {87-95},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a generalization of the orthogonal regression},
url = {http://eudml.org/doc/14900},
volume = {20},
year = {1975},
}

TY - JOUR
AU - Kubáček, Lubomír
TI - On a generalization of the orthogonal regression
JO - Aplikace matematiky
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 20
IS - 2
SP - 87
EP - 95
LA - eng
UR - http://eudml.org/doc/14900
ER -

References

top
  1. Anderson T. W., An introduction to multivariate statistical analysis, J. Wiley, New York (1958). (1958) Zbl0083.14601MR0091588
  2. Bartlett M. S., 10.2307/3001936, Biometrics, 5(1949), 207-212. (1949) MR0031687DOI10.2307/3001936
  3. Bourbaki N., Elements de Mathématique. Livre II, Algebre, Ch. 3, Hermann, Paris (1958). (1958) Zbl0098.02501
  4. Creasy M. A., Confidence limits for the gradient in the linear functional relationship, J. Roy. Statist. Soc. B 18, (1956), 65-69. (1956) Zbl0070.37801MR0081600
  5. Dorff M., Gurland J., Estimation of the parameters of a linear functional relation, J. Roy. Statist. Soc. B 23, (1961), 160-170. (1961) Zbl0115.14101MR0124110
  6. Geary R. C., 10.2307/1912132, Econometrica 17, (1949), 30-59. (1949) Zbl0037.09003MR0028560DOI10.2307/1912132
  7. Halperin M., 10.1080/01621459.1961.10480651, J. Amer. Statist. Assoc. 56, (1961), 657-669. (1961) Zbl0108.16004MR0124953DOI10.1080/01621459.1961.10480651
  8. Kubáček L., Some statistical aspects of the estimation of parameters of a linear conform transformation, Aplikace matematiky 15, (1970), 190-206. (1970) Zbl0207.49501MR0261753
  9. Madansky A., 10.1080/01621459.1959.10501505, Amer. Statist. Ass. Journ, 54, (1959), 173-206. (1959) Zbl0088.35804MR0102875DOI10.1080/01621459.1959.10501505
  10. Rao C. R., Linear statistical inference and its applications, J. Wiley, New York (1965). (1965) Zbl0137.36203MR0221616
  11. Villegas C., 10.1214/aoms/1177704845, Ann. Math. Statist. 32, (1961), 1048-1062. (1961) Zbl0104.12902MR0131920DOI10.1214/aoms/1177704845
  12. Villegas C., On the least squares estimation of a linear relation, Bol. Fac. Ingen. Agrimens. 8, (1963), 47-63; Fac. Ingen. Montevideo. Publ. Inst. Mat. Estadist. 3, (1963), 189-203. (1963) Zbl0115.14302MR0159390
  13. Villegas C., 10.1214/aoms/1177703577, Ann. Math. Statist. 35, (1964), 780- 788. (1964) Zbl0133.11901MR0163394DOI10.1214/aoms/1177703577
  14. Villegas C., 10.1214/aoms/1177699156, Ann. Math. Statist. 37, (1966), 1676-1683. (1966) Zbl0158.18101MR0203859DOI10.1214/aoms/1177699156
  15. Wald A., 10.1214/aoms/1177731868, Ann. Math. Statist. 11, (1940), 284-300. (1940) Zbl0023.34402MR0002739DOI10.1214/aoms/1177731868
  16. Wilks S. S., Mathematical Statistics, J. Wiley, New York (1963). (1963) Zbl0060.29502MR0144404

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.